I have taken fluconazole for three months (july 9...I have taken Fluconazole for three months (July 9 - Oct 1). I am a 51 year old female who is generally in excellent health and very active. My hair started thinning the last month of taking the medicine. Since stopping, my hair is falling out in clumps, getting worse every day. I've been taking large doses of biotin and also nail, hair strengthening pills and nothing is helping. Any suggestions??? Add comment Follow a Care Guide Be a Care Guide
- Hi , My name is Clare . Have been on Horizant a little over 2 weeks noticing my hair falling out or thinning. Need some guidance ---is it Horizant or something else.
- Hi all. I have been taking Pradaxa for 8 weeks and have lost over half my hair. I called the manufacturer to ask if the hair loss was temporary or permanent while taking Pradaxa. The RN that answers questions said " hair loss is not one of the side effects I have on my list". Even the FDA states...
- Hi there, I've been on terbinafine (lamisil) for 3 months now and my hair is thinning and falling out and even handfulls in the shower, I'm 26 and I read that there have been reports for hair loss from my age group and higher as the percentage rises..will taking biotin help grow it back??
- I’ve been taking Aleve D for six months straight. I am drastically losing my hair. Blood work is normal. Is it the Aleve D?
- Hi I started Chantix and was between my 2nd and 3rd week and my hair started falling out by the handfuls. I have more than 50% loss. I haven't taken now for over a week and still falling out like crazy. When will this end? No other meds do I take. No stress in my life other than normal everyday...
Related support groups
- Support group for people who take Fluconazole and have Hair Loss (8 members)
- Support group for people who have Hair Loss (1956 members)
- Support group for people who take Fluconazole (167 members)